e CIG: Journal Articles


Journal Articles

TypePersonsYear

 Filter:                 

Articles (113)

Dix, Jürgen and Kummer, Martin: Herbrand's Theorem for Nonstandard Inference Operations, Journal of Symbolic Logic, Volume 58, 1993

Dix, Jürgen and Schmitt, Peter: Nichtmonotones Schliessen: Wieviel Nichtmonotonie ist nötig?, Kognitionswissenschaft, Volume 3, 1993

Dix, Jürgen and Makinson, David: The Relationship between KLM and MAK models for Nonmonotonic Inference Operations, Journal of Logic, Language and Information, Volume 1, 1992

Results 111 - 113 of 113

<<

<

3

4

5

6

7

8

9

10

11

12

>

>>

Show results as BibTeX-Code
 

Kontakt  Suche  Sitemap  Data Privacy  Imprint
© TU Clausthal 2019